Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Child having itchy bumps on the legs and arms. Tried cortisone cream. Need permanent cure

My daughter has white small bumps that itch on the shins of her legs and in the bending of her arms. They are white flat bumps until she scratches and then they become irritated and turn red and sometimes begin to bleed . I used cortisone cream and as soon as some slowly go away even more appear elsewhere. I am not sure it is mollescum. What else can I do to make these go away?
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

As the lesions keep appearing and have not responded to cortisone cream I suggest that they be shown to a doctor/dermatologist who shall be in the right position to guide you. There can be a number of causes and fungal infection does come to mind and hence, this suggestion.

I hope I have answered your query to your satisfaction.


Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor